# SDR SWAA2022022159693

- Difficulty date: January 9, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS328 TO BS344 LBL45.5 WL208.1 AT FWD GALLEY AREA 2022-15859 / [01] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS328 TO BS344 LBL45.5 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9; AND B737-700 DWG 141A5400 SHEET 44 REV -; SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED ; RII ; SEE INDIVIDUAL SIGN OFF BELOW
